# SDR AWXA200200445

- Difficulty date: May 23, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 64,112 hours, 24,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE R-3 DOOR EXTERIOR EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  RELAMPED 3 TIMES, NO HELP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER ASSEMBLY FOR THE R-3 DOOR, OPERATIONAL CHECK WAS GOOD IAW BMM 33-51-00, PG 501.
